Alert archive / Mississippi / Flash Flood Warnings in 2009
Flash Flood Warning 161, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Oct 13, 2009, 11:22 AM CDT for Leflore County, Sunflower County, Mississippi. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 13, 2009, 11:22 AM CDT (16:22 UTC)
- Expired
- Oct 13, 2009, 5:15 PM CDT
- In force
- 6 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Leflore County, MS, Sunflower County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 167 km from the middle of the area, began a volume at 16:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 13, 3:23 PM CDT | FLASH FLOOD | 3 W Ruleville, MS | SOUTHERN LANE OF HIGHWAY 8 HAS BEEN WASHED OUT ALONG THE BIG SUNFLOWER RIVER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 241 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 4.4 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 444 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 273 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KJAN 131622
FFWJAN
MSC083-133-132215-
/O.NEW.KJAN.FF.W.0161.091013T1622Z-091013T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1122 AM CDT TUE OCT 13 2009
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN LEFLORE COUNTY IN NORTH CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...ITTA BENA...GREENWOOD...
SUNFLOWER COUNTY IN NORTHWEST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...PARCHMAN...RULEVILLE...MOORHEAD...
INDIANOLA...DREW...
* UNTIL 515 PM CDT
* AT 1122 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN ALONG A LINE EXTENDING FROM
DREW TO CLEVELAND. THE STORMS WERE NEARLY STATIONARY. ESTIMATED
RADAR RAINFALL AMOUNTS...ON THE ORDER OF AN INCH...HAVE OCCURRED
IN THE PAST HOUR.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SUNNYSIDE...MONEY...MINTER CITY AND ROME
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
SIX HOURS WITH AN ADDITIONAL TWO TO FOUR INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3399 9045 3382 9044 3381 9017 3377 9017
3375 9028 3372 9030 3370 9027 3374 9024
3373 9013 3350 9014 3336 9076 3362 9075
3362 9066 3399 9066
$$
CME1 follow-up statement
000
WGUS74 KJAN 131904
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
204 PM CDT TUE OCT 13 2009
MSC083-133-132215-
/O.CON.KJAN.FF.W.0161.000000T0000Z-091013T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SUNFLOWER MS-LEFLORE MS-
204 PM CDT TUE OCT 13 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
NORTHERN LEFLORE AND SUNFLOWER COUNTIES...
AT 204 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT THUNDERSTORMS PRODUCING VERY HEAVY RAIN ALONG A LINE EXTENDING
FROM MONEY TO RULEVILLE. THE STORMS WERE NEARLY STATIONARY.
ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF ONE TO THREE
INCHES...HAVE OCCURRED IN THE PAST THREE HOURS.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BLAINE...SUNFLOWER...MOORHEAD...ITTA BENA AND INDIANOLA
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
SIX HOURS. WITH AN ADDITIONAL TWO TO FOUR INCHES POSSIBLE.
RAINFALL AMOUNTS FROM ONE TO THREE INCHES IN AN HOUR CAN CAUSE
FLOODING IN THE FOLLOWING AREAS NEAR GREENWOOD: GLENDALE
SUBDIVISION...UNDERPASS ON MAIN STREET...1000 BLOCK OF BROAD
STREET...500 TO 900 BLOCKS OF GRAND BOULEVARD...900 TO 1000 BLOCK OF
STRONG AVENUE 400 BLOCK OF FULTON AND HENRY STREETS AND MITCHELL
STREET IN ITTA BENA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY.
FIND AN ALTERNATE ROUTE AND MOVE TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3399 9045 3382 9044 3381 9017 3377 9017
3375 9028 3372 9030 3370 9027 3374 9024
3373 9013 3350 9014 3336 9076 3362 9075
3362 9066 3399 9066
$$
CMEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Oct 13, 11:00 AM CDT, 22 minutes earlier.
Area forecast discussion, Oct 13, 11:00 AM CDT, 22 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1100 AM CDT TUE OCT 13 2009
...SIGNIFICANT FLOODING POSSIBLE ACROSS THE NORTH TODAY INTO TONIGHT...
.UPDATE...MAIN FOCUS FOR THIS UPDATE WILL BE ON THE HEAVY
RAIN/FLOODING EVENT ACROSS THE NORTH THROUGH TONIGHT. CURRENTLY WE
HAVE A STALLED FRONTAL BOUNDARY ACROSS THE REGION WITH A FEW
DIFFERENT LAYERS ASSOCIATED WITH THIS FRONT WHICH IS SORT OF TYPICAL
WITH STALLED OR WARM FRONTAL FEATURES. THE MAIN MARINE/WARM/HUMID AND
UNSTABLE WARM SECTOR/FRONT IS JUST TO OUR S AND EXTENDS FROM SHV TO
LIX. TO THE N OF THAT ELEMENT OF THE FRONTAL SYSTEM IS AN INVERTED
SFC BOUNDARY WHICH EXTENDS FROM SHV THROUGH GWO AREA AND THE NW
PORTION OF THE CWA. IT IS THIS FEATURE THAT IS THE FOCUS FOR THE
GREATEST RAIN AREA AS THE 850MB MOISTURE ADV IS POINTED TO THAT
PORTION OF THE REGION. LATEST MODEL GUID REALLY HIT THE PRECIP HARD
ACROSS THAT SECTION OF THE CWA AND THEN SHIFT IT E INTO THE NIGHT.
THERE IS A SOLID S/W LIFTING ACROSS THE PLAINS AND THAT WILL HELP AID
IN DEEP LAYER ASCENT AND ULTIMATELY KEEP THE SFC BOUNDARY OVER THE
NW/N PORTION OF THE CWA WITH SOME SORT OF A SOUTHWARD PUSH TOWARD WED
MORNING.
ALL THIS HAS THE MAKINGS OF A POTENTIAL SIGNIFICANT FLOODING EVENT AS
THE LOCATIONS THAT ARE RECEIVING RAIN NOW/WILL RECEIVE RAIN LATER
HAVE ALREADY BEEN HIT HARD WITH A GOOD DEAL OF RAIN RECENTLY.
ACTUALLY...A GOOD DEAL OF THE NW/N PORTION OF THE CWA HAD FLOODING ON
MON. BASICALLY...THAT PART OF THE CWA CAN NOT TAKE ANYMORE.
UNFORTUNATELY...A LOT MORE IS ON THE WAY WITH SOME AREAS SEEING 4-6
INCHES BEFORE IT IS ALL DONE. THAT WILL POSE A SUBSTANTIAL FLASH
FLOODING AND FLOODING RISK. UPDATED PRODUCTS/WEB GRAPHICS ARE ON
THEIR WAY OUT.
AS FOR THE REST OF THE FORECAST...MOST ELEMENTS LOOK GOOD AND HAVE
LEFT ALONE. OTHER ADJ MAY BE NEEDED AND WILL ADJ AS NEEDED.
&&
.PREV DISCUSSION...LONG TERM...THURSDAY THROUGH TUESDAY...THE GFS/EURO/NAM CONTINUE TO
BE IN PRETTY GOOD AGREEMENT THAT THE COLD FRONT WILL FINALLY MAKE A
PUSH SOUTHEAST ACROSS THE AREA THURSDAY AFTERNOON AND EVENING AS THE
UPPER TROUGH DEEPENS AND BEGINS TO MOVE EAST. THE GFS/NAM DEVELOP
THE SURFACE LOW AND MOVE IT ACROSS THE SOUTHERN PORTIONS OF THE AREA
ON THURSDAY WITH THE EURO BEING A LITTLE FURTHER TO THE NORTH WITH
THE TRACK OF THE LOW. THE DEVELOPMENT AND TRACK OF THE SURFACE LOW
WILL DICTATE THE AREA OF CONCERN FOR STRONG TO SEVERE STORMS. EITHER
WAY ABUNDANT MOISTURE WILL BE AVAILABLE ON THURSDAY WITH PWATS NEAR
2 INCHES OVER MOST OF THE AREA. THE GFS INDICATES GOOD INSTABILITY
OVER THE SOUTHERN PORTIONS OF THE AREA WITH ML CAPES OF 2000-2500
J/KG AND DECENT SHEAR. THIS SHOULD SUPPORT STRONG TO ISOLATED SEVERE
STORMS ALONG AND AHEAD OF THE BOUNDARY MAINLY ALONG THE HIGHWAY 84
CORRIDOR...BUT AGAIN THE AREAL EXTENT OF THE POSSIBILITY OF STRONG
TO SEVERE STORMS WILL HAVE TO CONTINUE TO BE MONITORED. WILL
CONTINUE THE MENTION THE POSSIBILITY OF STRONG TO ISOLATED SEVERE
STORMS IN THE HWO.
A FEW SHOWERS WILL BE POSSIBLE EARLY ON FRIDAY BEFORE MUCH DRIER AIR
MOVES IN DURING THE DAY WITH PWATS FALLING DOWN NEAR 0.5 INCH.
COOLER AIR WILL BEGIN TO SPILL SOUTH ACROSS THE AREA WITH HIGHS IN
THE 60S OVER MUCH OF THE AREA FRIDAY. THE GFS IS A LITTLE WARMER
THAN PREVIOUS RUNS FOR SATURDAY MORNING AND IS ALSO WARMER THAN THE
EURO. WILL BLEND THE TWO MODELS AND GO WITH LOWS GENERALLY IN THE
LOW TO MID 40S OVER MUCH OF THE AREA WHICH IS BELOW GUIDANCE. BOTH
OF THE MODELS INDICATE ANOTHER COLD FRONT DROPPING SOUTH ACROSS THE
AREA SATURDAY AFTERNOON WHICH WILL MAINLY BE A REINFORCING SHOT OF
COOLER AIR.
SATURDAY WILL AGAIN BE COOL WITH HIGHS GENERALLY IN THE THE LOW TO
MID 60S ACROSS THE AREA. GFS/EURO INDICATE THAT THE SURFACE HIGH
WILL SHIFT OVER THE AREA SUNDAY MORNING AND THIS SHOULD ALLOW THE
WINDS TO CUT OFF AND THIS COMBINED WITH H925 TEMPS RANGING FROM 3 TO
5C ACROSS THE AREA WILL MAKE FOR A COOL NIGHT. OVERNIGHT TEMPS WILL
AGAIN BE COOLER WITH LOWS IN THE UPPER 30S IN THE NORTH TO THE LOW
TO MID 40S IN THE SOUTH. MADE CUTS TO MEX GUIDANCE HIGHS AND LOWS
THROUGH THE WEEKEND LEANING A LITTLE TOWARDS THE COOLER EURO. THE
HIGH SHIFTS TO THE EAST ON MONDAY AND SOUTHEASTERLY WARMER FLOW WILL
RETURN TO THE ARKLAMISS. MOISTURE WILL INCREASE OVER THE AREA BY
TUESDAY AND SO WILL THE CHANCE OF SHOWERS ALONG WITH EVEN WARMER
TEMPERATURES./15/
&&
.AVIATION...WIDESPREAD IFR/LIFR CEILINGS...TO LOCALIZED LIFR
CEILINGS...ARE EXPECTED TO CONTINUE ACROSS THE REGION TODAY AS A
RESULT OF BROKEN/OVERCAST CLOUD DECKS VARYING FROM 3000-500 FEET AT
MANY LOCATIONS. IN ADDITION...OCCASIONAL MVFR/IFR...TO LOCALIZED
LIFR...VISIBILITIES WILL BE POSSIBLE THROUGH THE DAY AS A RESULT OF
BOTH FOG AND MODERATE TO HEAVY SHOWERS AS AN AREA OF RAIN...WITH
SOME EMBEDDED THUNDERSTORMS...MOVES EAST NORTHEAST ACROSS THE AREA.
RAIN CHANCES WILL CONTINUE INTO TONIGHT...BUT WILL BEGIN TO SUBSIDE
BY 06Z AND INTO EARLY WEDNESDAY MORNING. WIDESPREAD IFR...TO
LOCALIZED LIFR...CEILINGS WILL REDEVELOP TONIGHT WITH MVFR/IFR
VISIBILITIES AGAIN POSSIBLE AS A RESULT OF FOG WEDNESDAY
MORNING. /19/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 79 69 77 61 / 96 94 72 26
MERIDIAN 78 67 78 62 / 97 93 77 23
VICKSBURG 78 67 78 61 / 98 96 73 34
HATTIESBURG 80 71 81 67 / 90 60 74 25
NATCHEZ 80 70 79 66 / 93 87 82 34
GREENVILLE 73 63 74 59 / 100 100 51 36
GREENWOOD 75 64 71 57 / 97 100 52 24
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MSZ018-019-025>037-
040>042.
LA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR LAZ007>009.
AR...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ARZ074-075.
&&
CME
19Hazardous weather outlook, Oct 13, 10:42 AM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1042 AM CDT TUE OCT 13 2009 LAZ015-016-023>026-MSZ038-039-043>066-072>074-141545- RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA- WINSTON-NOXUBEE-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS- RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH- JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 1042 AM CDT TUE OCT 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL LOUISIANA AND CENTRAL AND SOUTH MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THURSDAY. A VIGOROUS UPPER LEVEL DISTURBANCE AND COLD FRONT WILL MOVE ACROSS THE REGION. INSTABILITY AND STRONG WINDS ALOFT AHEAD OF THE FRONT WILL RESULT IN A CHANCE FOR STRONG TO SEVERE THUNDERSTORMS ACROSS THE AREA. LOCALLY HEAVY RAINFALL WITH PONDING WATER ON ROADWAYS AND IN LOW LYING AREAS WILL ALSO BE POSSIBLE. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED THURSDAY. ARZ074-075-LAZ007>009-MSZ018-019-025>037-040>042-141545- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-ISSAQUENA- SHARKEY-YAZOO- 1042 AM CDT TUE OCT 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...AND NORTH CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT... WITH AN AREA OF MODERATE TO HEAVY RAIN MOVING ACROSS THE REGION TODAY...FLOODING IS LIKELY TO OCCUR ACROSS PORTIONS OF THE AREA. AS A RESULT...A FLOOD WATCH HAS BEEN ISSUED FOR TODAY AND INTO TONIGHT. ADDITIONAL RAINFALL AMOUNTS OF 4 TO 6 INCHES WILL BE POSSIBLE ACROSS AREAS THAT RECEIVED 2 TO 4 INCHES OF RAIN ON MONDAY. SIGNIFICANT FLOODING IS POSSIBLE DURING THIS TIME AS SOIL CONDITIONS REMAIN SATURATED AND QUICK RUNOFF FROM RAINFALL IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED TODAY AND TONIGHT. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 19
In the hours before
Local storm report, Oct 13, 9:06 AM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
906 AM CDT TUE OCT 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLOOD STARKVILLE 33.46N 88.82W
10/12/2009 OKTIBBEHA MS EMERGENCY MNGR
SEVERAL RDS WERE FLOODED ACROSS THE COUNTY. WET SOILS AND
A STEADY RAIN EVENT LED TO THE FLOODED RDS.
0300 PM FLOOD COLUMBUS 33.51N 88.40W
10/12/2009 LOWNDES MS EMERGENCY MNGR
RDS WERE FLOODED ACROSS THE CO...WITH 4 TO 6 RDS CLOSED.
STEADY RAIN OVER SEVERAL HOURS LED TO THE FLOODED RDS.
&&
CMELocal storm report, Oct 13, 9:15 AM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
915 AM CDT TUE OCT 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FLASH FLOOD CARROLLTON 33.50N 89.92W
10/12/2009 CARROLL MS EMERGENCY MNGR
SEVERAL ROADS CLOSED ACROSS THE COUNTY DUE TO WATER
COVERING ROADWAYS.
&&
BMKLocal storm report, Oct 13, 9:51 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
951 AM CDT TUE OCT 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1256 PM TSTM WND DMG MONEY 33.65N 90.21W
10/09/2009 LEFLORE MS EMERGENCY MNGR
TREES DOWN IN THE CITY...ROOF DAMAGE REPORTED IN WILDWOOD
PLANTATION
0100 PM TSTM WND DMG 4 NE GREENWOOD 33.56N 90.14W
10/09/2009 LEFLORE MS EMERGENCY MNGR
TREES DOWN ALONG HWY 7 OUTSIDE GREENWOOD
&&
BMKLocal storm report, Oct 13, 10:24 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1024 AM CDT TUE OCT 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM FLASH FLOOD DERMOTT 33.53N 91.44W
10/12/2009 CHICOT AR LAW ENFORCEMENT
SEVERAL STREETS CLOSED THROUGHOUT TOWN DUE TO WATER
COVERING ROADWAYS.
&&
BMKLocal storm report, Oct 13, 10:33 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1033 AM CDT TUE OCT 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1113 AM TSTM WND DMG DERMOTT 33.53N 91.44W
10/09/2009 CHICOT AR EMERGENCY MNGR
SEVERAL TREES DOWN IN DERMOTT
&&
BMKLocal storm report, Oct 13, 10:38 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1038 AM CDT TUE OCT 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM FLASH FLOOD DERMOTT 33.53N 91.44W
10/12/2009 CHICOT AR EMERGENCY MNGR
6 INCHES OF WATER COVERING ROADWAY ALONG HWY 35 EAST IN
DERMOTT. COUPLE CARS FLOODED IN THE AREA.
&&
BMKThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 8:42 PM CDT | River Flood Warning | JAN | Leake | 9 days |
| Oct 12, 8:43 PM CDT | River Flood Warning | JAN | Attala | 4 days |
| Oct 12, 8:43 PM CDT | River Flood Warning | JAN | Leake | 8 days |
| Oct 12, 8:48 PM CDT | River Flood Warning | JAN | Yazoo | 13 hr |
| Oct 12, 9:49 PM CDT | River Flood Warning | JAN | Carroll, Leflore | 4 days |
| Oct 12, 9:50 PM CDT | River Flood Warning | JAN | Sharkey | 8 days |
| Oct 13, 4:23 AM CDT | Flash Flood Watch | JAN | Attala, Bolivar, Carroll, Choctaw, Claiborne, Clay and 23 more | 22 hr |
| Oct 13, 10:07 AM CDT | Flash Flood Warning | JAN | Bolivar, Washington | 6 hr |
| Oct 13, 10:20 AM CDT | River Flood Warning | JAN | Leake | 6 days |
| Oct 13, 11:47 AM CDT | River Flood Warning | JAN | Yazoo | 8 days |
| Oct 13, 11:47 AM CDT | River Flood Warning | JAN | Sunflower | 10 days |
| Oct 13, 1:36 PM CDT | Flash Flood Warning | JAN | Carroll, Grenada, Montgomery | 6 hr |
| Oct 13, 4:00 PM CDT | Flash Flood Warning | JAN | Bolivar, Washington | 6 hr |
| Oct 13, 5:09 PM CDT | Flash Flood Warning | JAN | Leflore, Sunflower | 5 hr |
| Oct 13, 5:58 PM CDT | Flash Flood Warning | JAN | Humphreys, Issaquena, Sharkey, Warren, Yazoo | 5 hr |
Nearby
Flash Flood Warnings in Mississippi, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.